I have always struggled with my weight, and as I looked down the barrel of turning 45, it dawned on me that I had gained 40+ pounds in the last 10 years! So the week of my birthday (back in late March) I started a diet with Nutrisystem. I also started adding regular exercise to my routine, and trying to conscientiously make choices about my health overall.
DISCLAIMERS: Neither Nutrisystem nor Costco is paying me, and I am not receiving any consideration for this blog post or YT video from either company. If you are interested in trying it, however, I would suggest checking out the twice-yearly sale on Nutrisystem gift certificates at Costco. As of today (August 17, 2015) you can purchase a $100 gift certificate for $60!
Also, if you’d like to receive a $30 Nutrisystem “Buddy Bucks” gift certificate, please email me at [email protected] with your email addie, and I will send you a link for $30 off your first order. If you use the Buddy Bucks, I will receive a $30 referral Buddy Bucks certificate too. YAY!
This planner journal is one that I picked from the MylkShoppe Etsy store owned by a fellow crafter, Lena (YT: mylkshoppe). It is Korean and has the cutest little rolly polly bunny images and sayings (written in Korean). I have found that writing down my struggles, successes, discoveries, etc. about my weight loss journey has helped keep me focused, motivated me, and added a creative element to this sometimes tedious endeavor.
Besides, all of that, it has been a great way to use some of my favorite washi, doggy stickers and post it flags. I know that I will be keeping this journal planner for years to come and perhaps looking back on it in the future will help me stay on track. Fingers crossed!
I’ve posted pictures of some of my favorite pages. The main picture is boldly colored in saturated colors and I think has the energy of the fun events from that period: I attended the Scrapbook Expo and got to meet a couple of crafty YT friends in person. I used bright, poppy paw print washi and silver and candy colored puffy doggy stickers to reflect the energy of the time.
The second picture is in more muted, in softer desaturated colors and reflects a rough period when I was helping my brother through some very serious health problems. I used forest green woodgrain washi, mushroom stickers (I detest mushrooms), and pale green damask patterned paper mod podged on alternating sections to give a cohesive look.
I won’t go through the rest here, but if you’re interested, please watch the following video share (and a bit of my story):
The first two planner pages pictured in this blog post are together being entered into the
MFT Summer School: Color Saturation Challenge
Thanks for stopping by! WOOF
FABULOUS job! On the journal and, more importantly, the weight loss and new healthy lifestyle! I know ewxactly how you feel – I, too, lost over 40 pounds last year! I used AdvoCare; it was AMAZING and I loved every second of it. I still use their vitamins, snacks, and energy drinks daily. Their program and doctors and coaches are fabulous. Actually, I’m a coach now, too! LOVE it.
Great post today!!
Oh that is fantastic! How wonderful to be able to coach other folks going through their journeys to better health. The response and encouragement I received from this crafty community to this share was so wonderful. I just love this warm and wonderful community! TF stopping by! Big hugs, Kristina
Congratulations on your fabulous weight loss! I would like to lose some of the weight I’ve gained in the past 3 years – I love your journal idea! Thank you so much for sharing with us! Your journal is awesome! I don’t remember seeing you in your other videos – you are so cute! It’s nice to put a face to a voice! Wishing you success with your remaining 4 lb! You can do it!
Kristina Congrats! You’re doing GREAT on the weight loss. Now, this is the first time I have seen a pic of you (very pretty), you DO NOT look like you’re 45. Your voice sounds very young. You know how we all do, we hear someones voice & then we picture what they look like. Well I have always thought that you were around 22 or so. YOU LOOK GREAT!
I had to start taking medication for my chronic pain. A side affect to the meds is weight gain. I have always weighed 110 to 120. The only time it was higher was when I was pregnant or on medication. From the mid 80’s to the mid 90’s I suffered from Migraine headaches on a daily basis. The meds they put me on made me gain 110 lbs. I hated myself. Well I found the biggest reason I was having these daily headaches was I was not happy in my marriage. As soon as I decided to leave my husband the headaches started going away(I had no idea, for 10 years). So I got to go off of the meds & it only took 3 months(if even that) & I was back down to my 110. Well then in the late 90’s I fell at work & broke my tailbone. Well the Dr.’s thought it would heal, but after 6 months & I was no better, they decided to remove my tailbone. I thought all would be good in a few months after healing. Well I was wrong, when I didn’t get better & the pain was still there, the Dr. figured out I now had nerve damage in the tailbone area. So I had to go on some stronger pain meds. & then within 3 months I had gained 80 lbs. The reason I know it’s from the meds is cause I can loose 10lbs. & then I’ll gain it back, but I never go over the 80lbs. I have never been a food person, I could take it or leave it(if that could be a choice). When eating dinner, I’ll have about 4 bites of my meal & the little trigger in my brain says ok the stomach is full, but I always eat at least 4 more bites. Then I’m hungry again in 2 hours(so I know my matabalisum(sp) is working. It’s just so frustrating that I can’t get rid of the weight unless I go off the meds, but then I don’t think I could function because of the pain.
Well I hope I didn’t bore you with my story & I wish you all the weight loss you want.
Hugs & happy crafting, Linda ;0)
LOL 22! you’ve just made my day! 🙂
WOW sounds like you have had your own struggles with weight but due to very good and real reasons. I’m so sorry that you’ve had to and are struggling with medications that have such onerous side effects. I hope you are able to wean off the stronger meds and that you get back to more of your normal self. Hugs and blessings to you hun, and thank you for sharing your story with me. It helps to know that while each of us has a different story, we are not alone. xoxo, Kristina